# SDR UIEA2021011500064

- Difficulty date: January 13, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 87,848 hours, 21,038 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HIGH OIL CONSUMPTION #2 ENGINE.  RH ENG CHANGE COMPLETE IAW W/CARD A-71-999-04-02 ENG. RUN COMPLETED
